# SDR SWAA2022120775074

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST CHARGER ASSY BATTERY PACK (M1670) AT PASSENGER CABIN.  REPLACED CHARGER ASSY BATTERY PACK (M1670) AT PASSENGER CABIN IAW AMM 33-51-06-960-806; TEST IS OK.
